Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn decomposable semigroups and applications
Author(s) J.I. García-García, M.A. Moreno-Frías, A. Vigneron-Tenorio
TypeArticle in Journal
AbstractAbstract In this work we develop a framework to decrease the time complexity of well-known algorithms to compute the generator sets of a semigroup ideal by using the Hermite normal form. We introduce idea of decomposable semigroups, which fulfills that the computation of its ideal can be achieved by separately calculating over smaller semigroups, products of the decomposition. Our approach does not only decrease the time complexity of the problem, but also allows using parallel computational techniques. A combinatorial characterization of these semigroups is obtained and the concept of decomposable variety is introduced. Finally, some applications and practical results are provided.
KeywordsAlgebraic Statistics, Decomposable semigroup, Decomposable variety, HNF-decomposition, Lattice ideal, Markov bases, Semigroup ideal, Simplicial complex
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717113000722
LanguageEnglish
JournalJournal of Symbolic Computation
Volume58
Number0
Pages103 - 116
Year2013
Edition0
Translation No
Refereed No
Webmaster